Shop

Ibuprom Ultramax contains 600 mg of ibuprofen in one tablet and belongs to a group of drugs called non-steroidal anti-inflammatory drugs (NSAIDs). Ibuprofen has analgesic, anti-inflammatory and antipyretic effects. The drug is intended for the immediate and short-term treatment of pain in adults. The maximum daily dose without consulting a doctor is 1200 mg of ibuprofen, i.e. 2 tablets a day.

Symptoms

Ad hoc, short-term use in acute, moderate pain of various origins in adults:

  • headaches (including migraines),
  • toothache,
  • muscle and bone pain (including back pain),
  • post-traumatic and postoperative pain, including those related to dental procedures,
  • neuralgia,
  • dysmenorrhea.

Active substance: Ibuprofen

Composition

The active substance is ibuprofen. Each film-coated tablet contains 600 mg ibuprofen

The other ingredients are: tablet core: hypromellose 2910 (6mPas), croscarmellose sodium, lactose monohydrate, microcrystalline cellulose, pregelatinized maize starch, colloidal anhydrous silica and magnesium stearate; tablet coating: hypromellose 2910 (6 mPas), titanium dioxide (E 171), talc and propylene glycol.

Dosage

The recommended dose is 600 mg ibuprofen (1 tablet) once.

If necessary, a single dose of 600 mg (1 tablet) can be repeated with an interval of 6-8 hours. The maximum daily dose, without consulting a doctor, should not exceed 1200 mg (2 tablets).

Ibuprom Ultramax should only be used if the patient does not feel better after ibuprofen 400 mg (maximum 1200 mg ibuprofen/day). In this case, a dose of 600 mg ibuprofen may be used with an interval of 6 – 8 hours after taking the 400 mg dose.

Contraindications
  • allergic to ibuprofen, other non-steroidal anti-inflammatory drugs (NSAIDs) or any of the other ingredients of this medicine,
  • if you have ever had shortness of breath, asthma, hay fever, edema or hives after taking acetylsalicylic acid or other similar painkillers (NSAIDs),
  • if you have severe heart failure,
  • if you have severe liver or kidney problems,
  • if you have unexplained disorders of the blood formation,
  • if you have bleeding into the brain or other active bleeding,
  • if you have ever had bleeding or perforation of the stomach or intestines after taking NSAIDs,
  • if you have or have had recurrent gastric and/or duodenal ulcers or gastrointestinal bleeding (at least two confirmed cases of ulcers or bleeding)
  • if you are severely dehydrated (caused by vomiting, diarrhea or not drinking enough fluids)
  • if you are in the last trimester of pregnancy,
  • age below 18.

Contents

The package of Ibuprom Ultramax 600 mg contains 10 coated tablets.

Storage method

Below 30°C

Manufacturer

US PHARMACIA

Warnings

Taking the medicine at the lowest effective dose for the shortest period necessary to relieve symptoms reduces the risk of side effects.

Anti-inflammatory and painkillers such as ibuprofen may be associated with a slightly increased risk of heart attack or stroke, especially when used in high doses. Do not exceed the recommended dose or duration of treatment.

The use of IBUPROM ULTRAMAX concomitantly with other non-steroidal anti-inflammatory drugs (NSAIDs), including cyclooxygenase-2 inhibitors (COX-2 inhibitors), should be avoided.

Patients with a history of gastrointestinal disease, particularly elderly patients, should report any unusual gastrointestinal symptoms (especially bleeding) to their physician, especially at the beginning of treatment.

Particular caution should be exercised and the physician or pharmacist should be consulted before using the drug in patients with hypertension and/or heart failure with fluid retention, hypertension and edema associated with NSAID use in the past.

Ibuprofen may cause sodium, potassium and fluid retention in patients who have not previously had kidney disease. This in turn can cause swelling or even lead to heart failure or hypertension in patients predisposed to these disorders.

Long-term use of ibuprofen, especially in combination with other painkillers, may cause permanent kidney damage and the risk of kidney failure.

Patients at greatest risk of such reactions are those with renal impairment, heart failure, hepatic impairment, those taking diuretics, antihypertensives (ACE inhibitors) and the elderly. Patients who stop treatment with NSAIDs generally return to their pre-treatment state.

In case of long-term treatment with ibuprofen, periodic monitoring of liver and kidney function as well as blood cell counts is necessary, especially in high-risk patients.

During long-term treatment with high doses of analgesics, headaches may occur, which should not be treated with increased doses of drugs.

may mask signs or symptoms of infection (fever, pain and swelling).

IBUPROM ULTRAMAX should be avoided during chickenpox.

Alcohol consumption should be avoided while taking the drug, as it may increase side effects, especially those related to the gastrointestinal tract and nervous system.

Usage during pregnancy and breastfeeding

If you become pregnant while taking Ibuprom Ultramax, tell your doctor.
During the first and second trimester of pregnancy, your doctor will prescribe ibuprofen only if absolutely necessary. In this situation, the lowest possible dose should be used and the duration of therapy should be kept to a minimum.
You must NOT take this medicine in the last 3 months of pregnancy as ibuprofen can have very serious or even fatal effects on your baby’s heart and kidneys, even after just a single dose.

Breast-feeding
Ibuprofen is excreted in breast milk in small amounts. In the case of short-term use of ibuprofen at doses used to treat pain, harmful effects on infants appear unlikely. However, if longer use of ibuprofen is recommended, early discontinuation of breast-feeding should be considered.

Fertility
Ibuprofen may make it more difficult to become pregnant. Tell your doctor if you are planning to become pregnant or have problems becoming pregnant.

Side effects

The list of undesirable effects below includes all undesirable effects that have been observed with ibuprofen treatment, including those seen after long-term high-dose therapy in patients with rheumatic disease.

With regard to the following adverse drug reactions, it should be borne in mind that they are largely dose-dependent and their occurrence varies individually.

Patients taking IBUPROM ULTRAMAX should stop taking the drug and see a doctor immediately if they develop signs or symptoms of ulceration, mucosal damage or bleeding from the gastrointestinal tract (melaena, haematemesis), acute upper abdominal pain, blurred vision or other eye symptoms, skin rash or other hypersensitivity reactions, weight gain or swelling.

The most frequently observed adverse reactions concern the gastrointestinal tract. Ulceration, perforation (perforation) or bleeding from the gastrointestinal tract may occur, sometimes with a fatal outcome (especially in the elderly). They are not necessarily preceded by warning symptoms or may occur in patients who have experienced such warning symptoms.

The risk of GI bleeding is particularly related to the dose range and duration of ibuprofen use.

Taking ibuprofen, especially in high doses over a long period of time (2400 mg/day), may be associated with a slightly increased risk of arterial thrombosis (e.g. heart attack or stroke).

The most common side effects:

Common (affects up to 1 in 10 people):

  • heartburn, abdominal pain, nausea, vomiting, flatulence, diarrhoea, indigestion, constipation and slight gastrointestinal bleeding, which in exceptional cases may lead to anemia.

Uncommon (affects up to 1 in 100 people):

  • hypersensitivity reactions with skin rash and itching, as well as attacks of shortness of breath (possibly occurring in combination with a drop in blood pressure); in such cases, stop taking the drug and contact your doctor immediately,
  • headache, drowsiness, dizziness, insomnia, agitation, irritability or fatigue
  • blurred vision,
  • Gastrointestinal ulceration, potentially with bleeding and perforation, Oral ulceration, Exacerbation of ulcerative colitis, Crohn’s disease, Gastritis, Melaena, Haematemesis.

A list of all possible side effects is included in the package leaflet.

Weight 2 oz
Made In

Active Substances

Availability Now available in-store at
4604 New Utrecht Ave Brooklyn 11219

Powered With Oliver Pos

Reviews

There are no reviews yet.

Be the first to review “Ibuprom Ultramax (10 Tablets)”

Your email address will not be published. Required fields are marked *

Ibuprom Ultramax (10 Tablets)

Ibuprom Ultramax contains 600 mg of ibuprofen in one tablet and belongs to a group of drugs called non-steroidal anti-inflammatory drugs (NSAIDs).

 

$19.99

In stock